# SDR SWAA2022072530525

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC WALK: PAX CABIN L/H EMERGENCY LIGHTS AT OVERWING EXIT HATCH INOP / [01] RE-SECURED CABIN L/H EMERGENCY LIGHTS AT OVERWING EXIT HATCH AS PER REFERENCE B737 AMM 33-51-03-960-801; PERFORMED OPERATIONAL TEST AS PER REFERENCE B737 AMM 33-51-00-710-801; TEST NORMAL OPERATION.;[02] VERIFIED STEP 1
